# SDR DXTA2023082193460

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20627
- Aircraft time: 8,218 hours, 4,758 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER EMERGENCY EXIT CAS CAME ON CLIMBING THROUGH 2000 FEET. CAS MESSAGE WENT OUT IN DESCENT THROUGH 3000FEET. //SIGNOFF// EMAILED MCC FOR HISTORY REPORT. NO HISTORY NOTED, CHECKED AIRCRAFT CAS SYSTEM AND FOUND NO FAUL TS. REMOVED EMERGENCY EXIT AND CLEANED FRAME AND SOURROUDING AREA, CLEANED AL SEALS AND CLEANED SWITCH, RE-GREASED MATING SURFACE PINS AND OPS CHECKED EMERGENCY EXIT GOOD, REMOVED AND REINSTALLED SEVERAL TIMES AND EMERGENCY EXIT CAS OPS CHECKED GOOD EVERY TIME. TRIED PUSHING FROM OUTSIDE AND INSDIE AND WIGGLING SWITCH BUT COULD NO REPRODUCE FAULT. ALL OPS CHECKS GOOD, NO FURTHER DEFECTS FOUND ALL WORK DONE I/A/W CL350 AMM 52-70-01-2 MEL CLEARED
